# SDR CA070312008

- Difficulty date: February 22, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Link
- Part number: 10134501
- Condition: Broken
- Location: Lt Mlg
- Part time: 5,304 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF A SEVERE VIBRATION WAS NOTICED ON THE ENTIRE AC, THE CREW ABORTED THE TAKEOFF SUCCESSFULLY. MAINTENANCE FOUND THE LT MLG TORQUE LINK BROKE INTO 2 PARTS ALONG WITH DAMAGE TO LT IB AND LT OB TIRES, BRAKE UNITS NR 1 AND 2, WIRING AND BRAKE LINES, AND STRUCTURE DAMAGE TO THE NACELLE. MFG TO CARRY OUT INVESTIGATION AS TO THE CAUSE OF TORQUE LINK FAILURE.  (TC NR 20070312008)
